# SDR AT9900128

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 237, 560, 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION ON LONGERONS AT STA 237 L-30 AND STA 560 TO STA 579 L-30.  ALSO, CORRODED RIVETS AT T-CAP AT STA 598 L-24L TO L-24R.  REMOVED AND REPLACED FASTENERS ON T-CAP, TREATED CORROSION, CUT OUT DAMAGE LONGERON SECTION, FABRICATED ANGLES, SPLICES, FINGER DOUBLERS AND INSTALLED IAW DC9 SRM 53-02 FIG 14, 51-10-3, 51-10-5, 53-02 FIG 2A, 51-30-2, 53-11-3, 51-10-2, AND 53-01 FIG 1.  ANGLES AND SPLICE (P/N 1A-42057-1, 2) (P/N 1A-42056-1), (P/N 1A-42059-1).
